Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa/Wellbutrin Side Effects

Posted by BG on May 10, 1999, at 22:56:25

In reply to Celexa/Wellbutrin Side Effects, posted by Jessi on May 10, 1999, at 17:25:13

> I have been on Celexa for approximately six months and
> Wellbutrin for three years. My attitude has seemed to
> improve with the addition of Celexa, however, I have gained
> 40lbs. in the last 4 months, without any changes in
> diet or exercise. I have also started sleeping 12-14
> hours a night and have a difficult time getting out of
> bed. I have seen a professional, but have been told
> that everything is fine. My self-esteen is taking a
> nose dive by this added weight and lack of motivation.

If the weight gain just started since the addition of
Celexa you may want to discuss it with your doctor about
changing to a different SSRI. Just tell him how negative
you feel with the weight gain. And you may need to have
a regular check up to make sure it's not a thyroid problem.
Just a couple of ideas. Hope it helps. Good Luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BG thread:5887